# SDR ASOA20130710057

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 34,481 hours, 26,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AFTER TAKEOFF.  BLEEDS CONFIGURED TO E1 & E2 WITH APU OFF.  PACK TEMPS SET TO AUTO FULL COLD AND ATTD.  PACK 1 ENTERED A FULL HOT CONDITION AND THE CONTROLLOR WAS PULLED TO MANUAL THAT'S WHEN THE SMOKE BILLOWED FROM THE VENTS.  MX INSPECTED AND PERFORMED ENGINE RUNS AT VARIOUS SETTINGS AND RAN PACKS NO SMOKE/DEFECTS WERE FOUND.  PERFORMED BORESCOPE OF NR 1 ENGINE WITH NO DEFECTS.  THE ACFT WAS RELEASED FOR SERVICE.
